# SDR AALA201706029038

- Difficulty date: June 1, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- Aircraft time: 91,632 hours, 14,965 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Part number: 130104237
- Part serial: ACK1238
- Condition: Low Pressure
- Location: Lt Ovrwg Slide
- Part time: 18,535 hours, 3,326 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING ESCAPE  SLIDE PRESSURE CYLINDER IS LOW.   REMOVED AND REPLACED CYLINDER ASSEMBLY IAW AMM 25-65-02.  OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
